# SDR VNAA202505090006

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVED 280 FLOOR BEAM FOUND 5 EACH FASTENERS TO BE OVERSIZED ON LH FLOOR SILL GOING THROUGH BEAM CORRECTIVE ACTION: COMPLIED WITH ALL STEPS REO 670-53--21-2609 REV-- DATED 2025-04-16
